Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some properties of Hilbert scales


Author: Robert Bonic
Journal: Proc. Amer. Math. Soc. 18 (1967), 1000-1003
MSC: Primary 46.15
MathSciNet review: 0230115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel′fand and N. Ya. Vilenkin, Generalized functions. Vol. 4, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Applications of harmonic analysis; Translated from the Russian by Amiel Feinstein. MR 0435834 (55 #8786d)
  • [2] B. S. Mitjagin, Approximate dimension and bases in nuclear spaces, Russian Math. Surveys, London Math. Soc. 18 (1963), 59-127.
  • [3] Jürgen Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1824–1831. MR 0132859 (24 #A2695)
  • [4] John Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20–63. MR 0075639 (17,782b)
  • [5] Richard S. Palais, Seminar on the Atiyah-Singer index theorem, With contributions by M. F. Atiyah, A. Borel, E. E. Floyd, R. T. Seeley, W. Shih and R. Solovay. Annals of Mathematics Studies, No. 57, Princeton University Press, Princeton, N.J., 1965. MR 0198494 (33 #6649)
  • [6] J. Schwartz, Nonlinear functional analysis, Mimeographed notes, New York Univ., New York, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0230115-3
PII: S 0002-9939(1967)0230115-3
Article copyright: © Copyright 1967 American Mathematical Society